Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2019 February;154(1) > Giornale Italiano di Dermatologia e Venereologia 2019 February;154(1):84-5

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2019 February;154(1):84-5

DOI: 10.23736/S0392-0488.17.05593-6

Copyright © 2017 EDIZIONI MINERVA MEDICA

language: English

Acne fulminans following isotretinoin therapy

Dario DIDONA 1 , Giovanni PAOLINO 2, Carmen CANTISANI 2, Giacomo VITI 2, Dante R. CAPOSIENA CARO 3, Biagio DIDONA 1

1 First Division of Dermatology, Istituto Dermopatico dell’Immacolata, Rome, Italy; 2 Department of Dermatology, Sapienza University, Rome, Italy; 3 Department of Dermatology, Tor Vergata University, Rome, Italy



top of page